A Caltech Library Service

On a class of valuation fields introduced by A. Robinson

Luxemburg, W. A. J. (1976) On a class of valuation fields introduced by A. Robinson. Israel Journal of Mathematics, 25 (3-4). pp. 189-201. ISSN 0021-2172. doi:10.1007/bf02756999.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


It is shown that the nonarchimedean valuation fields ^ρR introduced by A. Robinson are not only complete but are also spherically complete. Further-more, it is shown that to every normed linear space over the reals there exists a nonarchimedean normed linear space ^ρE over ^ρR in the sense of Monna which is spherically complete and extends E.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access
Additional Information:© Hebrew University 1976. Dedicated to the memory of A. Robinson. Work on this paper was supported in part by NSF Grant MPS 74-17845.
Funding AgencyGrant Number
NSFMPS 74-17845
Subject Keywords:Linear Subspace; Normed Linear Space; Nonstandard Analysis; Large Natural Number; Residue Class Field
Issue or Number:3-4
Record Number:CaltechAUTHORS:20181003-155854296
Persistent URL:
Official Citation:Luxemburg, W.A.J. Israel J. Math. (1976) 25: 189.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90111
Deposited By: George Porter
Deposited On:08 Oct 2018 17:03
Last Modified:16 Nov 2021 00:40

Repository Staff Only: item control page